# SDR 9627621153

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, DELAMINATION OF THE VERTICAL STABILIZER SKIN AT STR 375 TO 405 RIGHT SIDE.  REPAIRED PER EA 11-120122 (P/N ANC7047-2).
